# SDR HALA20240321014

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 44,944 hours, 7,114 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW ADVISED A STRONG BURNED PLASTIC SMELL LASTING TWO MINUTES WAS EVIDENT AFTER TAKEOFFF. THE SMELL DISSIPATED. FUMES FORM ATTACHED TO THIS WRITEUP. POSITION 2 DOORS TO AFT OF AIRCRAFT. FOUND #2 OVEN IN MID GALLEY FAILURE, (MOTOR STARTUP FAILURE), BURNING SMALL ASSOCIATED WITH OVEN. SEE LP 0982690/1 FOR SDL OF OVEN. AC OKAY TO CONTINUE.
